# SDR ASAA2014022707036

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 20,793 hours, 6,407 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6361
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 42,853 hours, 16,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORT TERM FAULT 73-21682 ADIRU P5 DATA AND ENG P0 SIGNAL DISAGREE ON NR 2 ENGINE.  ACFT GROUNDED.  VERIFIED FAULT IS ACTIVE.  R & R EEC ON NR 2 ENGINE IAW AMM 73-21-60 & 73-21-60-400.  PERFORMED FADEC TEST IAW AMM 73-21-00.  TEST PASSED.  PERFORMED EEC DISCRETES TEST, EEC TEST & ACTUATORS TEST IAW AMM 73-21-00.  ALL TESTS PASSED.
